# SDR AALA201801169021

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,351 hours, 29,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEATS 21D, 22D, AND 25D. MAINTENANCE REPLACED EMERGENCY LIGHTS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
